[MOL] Re:Beav! [01645] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Re:Beav!



I have to get back to the site and read it more to see if anything is
irreversible.  I believe I read if found out early on and drug discontinued
it is; but I sure know I won't be able to go off my drugs except I am off of
the Tamoxifen.

No my shortness of breath continues to get worse. I was never a jogger; but
always a good walker, loved walking.  In the past four year's I have been
reduced to walk in  feet and not blocks.  I am trying to get into seeing my
doctor this week; but I guess I will have to call again and be a pest.  I
want some answers to all of this.

Sorry to be  the bearer of the bad news.  I guess sometimes we have to out
weigh the lesser of the two evils.  Take care and luv u, lillian



> Add one more mind to that Lillian, I am just shocked. My husband takes 3
heart
> meds. that were listed and we both take amitriptilan which was listed. I
have
> mentioned stuff like this to drs. and they are so uneducated or
unconcerned,
> don't know which. Is your shortness of breath irreversible is what I'm
> wondering. My husband is too, he also takes morphine which was on that
list.
> What can a person do about that?   Your flipped out friend,  Beav
>
> Lillian wrote:
>
> > Chris, this blew my mind as three of my meds. are on this list.  For
about
> > four year's now I have had shortness of breath, serious shortness of
> > breath.....Then tamoxifen has now been proven to induce asthma and I
have
> > that also.  Then the steroids cause pulmonary edema and guess who has
that
> > too?  I filled out the informational sheet to the doctor that is putting
> > this all together.
> >
> > Remember I once wrote that for some reason I was seeing on line where
Lung
> > Cancer Patients were getting lung fluid build ups  right in the
hospital?  I
> > do believe it very well could have been drug related.
> >
> > And you know I have scream, kicked and hollered about Taxmofen ever
since
> > you came on line.  Boy this drug really does a number and a half....just
> > more and more comes out.  Take care of everyone, including yourself and
> > kitties.  Luv, u, lillian
> >
> > > > http://ipn.intelihealth.com/IPN/ihtIPN?st=23883&t=7223&c=296162
> > > GOT IT Lillian!  -chris
> > >
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
>
>
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------